Journal article icon

Journal article

Special Lagrangian submanifolds with isolated conical singularities. IV. Desingularization, obstructions and families

Abstract:

This is the fourth in a series of five papers math.DG/0211294, math.DG/0211295, math.DG/0302355, math.DG/0303272 studying compact special Lagrangian submanifolds (SL m-folds) X in (almost) Calabi-Yau m-folds M with singularities x_1,...,x_n locally modelled on special Lagrangian cones C_1,...,C_n in C^m with isolated singularities at 0. Readers are advised to begin with the final paper math.DG/0303272 which surveys the series, gives examples, and applies the results to prove some conjectures....

Expand abstract

Actions


Authors


Journal:
Annals of Global Analysis and Geometry 26 (2004), 117-174.
Publication date:
2003-02-28
URN:
uuid:31a7fefd-d1a1-4c61-b548-f48b5c916aad
Source identifiers:
195884
Local pid:
pubs:195884
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP